# SDR DALA2016063005178

- Difficulty date: June 30, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 39,253 hours, 20,871 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 17ABC EMERGENCY AISLE LIGHT INOPERATIVE, RESECURED CONNECTOR.
